# SDR DXTA200807213184

- Difficulty date: July 21, 2008
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 9,129 hours, 5,723 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 0931
- Condition: Unbalanced
- Location: Nlg
- Part time: 361 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SEVERE NOSEWHEEL SHIMMY VIBRATION STARTED AT APPROX 100KTS ON TAKEOFF ROLL.  DID NOT STOP UNTIL APPROX 60 KTS DURING ABORT. SUB:T/S IAW AMM 32-20-00.  REPLACED LT NOSE WHEEL IAW MM 32-41-01.  REPLACED UPPER TORQUE LEAK IAW AMM 32-20-00. CHECKS GOOD IAW AMM 32-60-00.
